# SDR HAL95014

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DC
- Make and model: Doug DC-9-51
- Aircraft serial: 47784
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 976J2526
- Condition: Failed
- Location: Nr 1 Eng
- Stage of operation: NR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

FLT NR 526 - CREW REPORTED LOSS OF LEFT AC BUS AND CABIN PRESSURE CONTROLLER.  CABIN RATE INDICATOR ALWAYS SHOWED CLIMB 1,500 FEET PLUS.  ALSO, LEFT GENERATOR WOULD NOT RESET.  REMOVED AND REPLACED LEFT GENERATOR.  SECURITY AND OPERATION CHECK GOOD.  (Z)
